# SDR 97ZZZX4297

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800LA
- Make and model: Cessna 550
- Aircraft serial: 5500295
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Part number: 556517538
- Condition: Shaft Sheared
- Location: Flap
- Part time: 107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE GEAR SHEARED AT NARROW PORTION OF GEAR. THIS IS UPDATED MODEL THAT IS SUPPOSED TO PREVENT SHEARING SHAFT IN THIS LOCATION.
